# SDR FDEA202009282349

- Difficulty date: September 28, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 51,804 hours, 28,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5381222520100
- Condition: Dented
- Location: Frames 52-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED, BETWEEN FR 52 AND FR 53, STGR 38R AND STGR 40R.  REPAIRED THE FUSELAGE SKIN DENT (OIL CAN) BETWEEN FR 52 AND FR 53, STGR 38R AND STGR 40R, PER A300-600 SRM53-10-12 FIG.223.  THIS REPAIR CATEGORY B.  THE FIRST INSPECTION THRESHOLD IS 51000FC/89000FH AFTER REPAIR EMBODIMENT, SUBSEQUENT INSPECTIONS AT INTERVALS AND INSPECTION METHOD IS TBD.  STRUCTURAL MODIFICATION POINT IS 51000FC/89000FH, PER SRI 53-10-12-2-003-00 TABLE 206A.  MAJOR REPAIR, IAW FEDEX GMM6-2-100.
